Free Access
Volume 11, Number 1, January 2005
Page(s) 57 - 71
Published online 15 December 2004
  1. Y. Brenier, Polar factorization and monotone rearrangements of vector-valued functions. Comm. Pure App. Math. 44 (1991) 375–417. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  2. G. Carlier, Duality and existence for a class of mass transportation problems and economic applications, Adv. Math. Economics 5 (2003) 1–21.
  3. I. Ekeland and R. Temam, Convex analysis and variational problems. North-Holland Elsevier (1974) new edition, SIAM Classics in Appl. Math. (1999).
  4. W. Gangbo and R. McCann, The geometry of optimal transportation. Acta Math. 177 (1996) 113–161. [CrossRef] [MathSciNet]
  5. I. Ekeland, J. Heckman and L. Nesheim, Identification and estimation of hedonic models. J. Political Economy 112 (2004) 60–109. [CrossRef]
  6. L. Kantorovitch, On the transfer of masses, Dokl. Ak. Nauk USSR 37 (1942) 7–8.
  7. S. Rachev and A. Ruschendorf, Mass transportation problems. Springer-Verlag (1998).
  8. C. Villani, Topics in mass transportation. Grad. Stud. Math. 58 (2003)

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.